# SDR FDEA201101060053

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5398862420400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 86, STR 16, LT TO THS DRIVE UNIT SUPPORT, FWD CROSSBEAM HAS EXFOILIATION CORROSION.   REMOVED LEVEL 1 CORROSION.  REWORKED CROSSBEAM ON FR 86 AT STR 16 LT IAW SRM 51-74-10.  MATERIAL LOSS .006 IN.  REMAINING THICKNESS WITHIN LIMITS IAW SRM 51-73-11, PG 1-17. REPROTECTED IAW SRM 51-75-10.
